教師資料查詢 | 類別: 期刊論文 | 教師: 陳蔓樺 Man-hua Chen (瀏覽個人網頁)

標題:A linear transformation model for multivariate interval-censored failure time data
學年101
學期2
出版(發表)日期2013/04/01
作品名稱A linear transformation model for multivariate interval-censored failure time data
作品名稱(其他語言)
著者Man-Hua Chen, Xingwei TONG; Liang ZHU
單位
出版者
著錄名稱、卷期、頁數The Canadian Journal of Statistics 41(2), pp.275–290
摘要This paper discusses multivariate interval-censored failure time data observed when several correlated survival times of interest exist and only interval censoring is available for each survival time. Such data occur in many fields, for instance, studies of the development of physical symptoms or diseases in several organ systems. A marginal inference approach was used to create a linear transformation model and applied to bivariate interval-censored data arising from a diabetic retinopathy study and an AIDS study. The results of simulation studies that were conducted to evaluate the performance of the presented approach suggest that it performs well.
關鍵字
語言英文(美國)
ISSN1708-945X
期刊性質國外
收錄於SCI;
產學合作
通訊作者Man-Hua Chen
審稿制度
國別美國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!